Power series methods of summability for series of fuzzy numbers and related Tauberian Theorems
Articles > Article · 2015
Authors: SEFA ANIL SEZER, İbrahim ÇANAK
Soft Computing, Journal Indexed in SCI Expanded, International, WoS, 2015, vol 21, pp 1057-1064
DOI: 10.1007/s00500-015-1840-0
Summary
In this paper, we initiate the study of power series methods of summability for series of fuzzy numbers and establish some Tauberian conditions to obtain convergence of a series of fuzzy numbers from its summability by power series methods.